Mathematics and Informatics: Page 3: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics and Informatics

Downloads: 21 | Views: 316

Mathematics and Informatics, India, Volume 15 Issue 2, February 2026

Pages: 923 - 926

Comparative Analysis of Managed Pressure Drilling Methodologies: Enhancing Well Control and Drilling Efficiency

Jagroop Singh Yadav

Downloads: 21 | Views: 229

Mathematics and Informatics, India, Volume 15 Issue 5, May 2026

Pages: 728 - 733

Kulli-Basava Indices and Polynomials for Spherical Fuzzy Graph

N. K. Raut

Downloads: 21 | Views: 166

Mathematics and Informatics, India, Volume 15 Issue 7, July 2026

Pages: 2468 - 2472

Applications of Derivatives in Real Life

Keshav Maruti Cheke

Downloads: 20 | Views: 97

Mathematics and Informatics, India, Volume 15 Issue 9, September 2026

Pages: 683 - 689

A Frequency-Theoretic Construction of Possibility Measures: Axiomatic Foundations, Vagueness Quantification, and Engineering Decision Systems

Jayesh Vijay Rao Karanjgaonkar

Downloads: 19 | Views: 1057

Mathematics and Informatics, India, Volume 11 Issue 9, September 2022

Pages: 1172 - 1173

The Strong Goldbach Conjecture is True

Kiran Kalyankar | Onkar Wanve

Downloads: 19 | Views: 357

Mathematics and Informatics, India, Volume 14 Issue 11, November 2025

Pages: 880 - 884

Gourava Indices and Hyper-Gourava Indices of Line Graph of HAC5C6C7 Carbon Nanotube

N. K. Raut

Downloads: 18 | Views: 1022

Mathematics and Informatics, India, Volume 10 Issue 7, July 2021

Pages: 1387 - 1394

Predicting COVID-19 Cases in India using Global Data

Shubhnesh Kumar Goyal

Downloads: 18 | Views: 257

Mathematics and Informatics, India, Volume 15 Issue 7, July 2026

Pages: 200 - 205

On Energies of a 3- Polar Fuzzy Graph

N K Raut

Downloads: 17 | Views: 554

Mathematics and Informatics, India, Volume 14 Issue 7, July 2025

Pages: 1667 - 1670

On the Relationships between Topological Coindices

N. K. Raut

Downloads: 16 | Views: 1055

Mathematics and Informatics, Bangladesh, Volume 11 Issue 6, June 2022

Pages: 306 - 310

Ultimate Proof of Collatz Conjecture (2'nd Version)

Maher Ali Rusho

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.